# SDR 05033653

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N7438
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Failed
- Location: Mach Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB & MACH TRIM FAILURE ON APPROACH.  RESET HSTCS SYSTEM IAW MM BAS SERVICE LETTER RJ-SL-27-083 SYSTEM. OPS CHECK GOOD.
